I got the sides of my face waxed 3 days ago and after a day i got tiny pimples/whiteheads all over the waxed area. Please can you tell me how long they will take to clear up? and what should i do? The last time i got waxing done last year, i got these pimples and they took almost 2 weeks to clear up. But this time i am not really sure. Please help!
If your skin is prone to folliculitis, then waxing even with facial wax will aggravate the condition. Folliculitis and ingrown hair are common even after waxing. If you still want to go in for facial waxing ,then apply cold compresses(ice cubes wrapped in a towel) on the rash and take some antihistaminic like Benadryl or claritin. You can also apply calamine lotion on the rash. It will help in soothing the skin. A mild corticosteroid cream will also help.
Also you can go in for laser hair removal which causes permanent reduction of hair and does not cause folliculitis also. Please consult a good cosmetologist/dermatologist for that.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you so much for your response. I did see my dermatologist and he told me that its not to do with the wax but the pulling of the hair and he told me not to get waxed again. He also suggested laser hair removal. I am thinking over that. Regarding the allergy and pimples, he has given 2 creams: Clinagel and Acne Med to be applied for 12 days and 1 tablet Azopik (Azithromycin Dihydrate) to be taken for 12 days. He said it will clear out by then. I really hope it does!
Whenever i get waxed, i do apply ice cubes and take an anti allergy and this time too i did but i dont know what went wrong. Ever since i have started using imported wax rather than the salon wax, i wasnt getting pimples. But this time i did unfortunately. Anyways i hope it clears out! Let me know if u know anything abt those creams and tablet that he has prescribed to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.